# SDR CALA2016080900507

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 33,661 hours, 11,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT UPPER FWD CORNER AT BS 450 3 X 1  BY 0.100 DEEP DENT.   INSTALLED DOULBER REPAIR IAW SRM 53-00-01 REPAIR 21.
